MathSciNet Relay Station
MathSciNet bibliographic data
MR2373078 90C29 (90C25 90C46 90C48)
Xia, L. Y.; Qiu, J. H. Superefficiency in vector optimization with nearly subconvexlike set-valued maps. J. Optim. Theory Appl. 136 (2008), no. 1, 125–137.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement